# SDR CALA0000608

- Difficulty date: May 2, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N71828
- Make and model: Doug DC-9-82
- Aircraft serial: 49488
- Aircraft time: 41,718 hours, 19,807 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Clip
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB LOWER AFT SPAR LEFT SIDE CLIP IS CRACKED (1).  REMOVED AND REPLACED CLIP PER SRM 51-30 AND 51-30-05.
